# SDR CALA2025112811545

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002248
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT FR.1620 STRG.28/2 9L SHEAR TIE EXFOLATED AND WEB HAS EVIDENCE OF CORROSION.  REMOVED, FABRICATED AND REPLACED NEW SHEAR TIE AFT CARGO COMP. F R1620 STRG 28/29L IAW SRM 51-40-02.
